# SDR SWAA2021070690902

- Difficulty date: July 3, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 13,449 hours, 29,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 14 ABC EMERGENCY EXIT LOWER LIGHT COVER MISSING / INSTALLED LH OVERWING EMERGENCY EXIT DOOR LIGHT LENS. PER AMM 38-51-01. AIRCRAFT OK FOR SERVICE
